# SDR COM20364

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS243314
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT.  REPLACED DAMAGED LT MLG WEIGHT ON WHEELS SWITCH.
